| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced post-operative fracture of the tibial tray approximately one (1) year following right knee arthroplasty.The patient is doing well and there is no plan for revision at this time.Attempts have been made; however, no additional information is available.
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona ultracongruent articular surface right 10mm catalog #: 42521200510, lot #:66394128, persona trabecular metal cruciate retaining standard porous femoral component catalog #: 42502806602 lot #: 66099139.G2 - report source - foreign: event occurred in france.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b6, g3, g6, h2, h11.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4.Medical records provided and radiographic review confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.